# SDR 95ZZZX3751

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N119TA
- Make and model: Bell 206L-1
- Aircraft serial: 45263
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Driveshaft
- Part number: 20604001515
- Condition: Sheared
- Location: Eng/Xmsn
- Part time: 7,191 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: R

## Discrepancy

MAIN ROTOR DRIVESHAFT (INPUT DRIVESHAFT) SHEARED AT THE FLANGE ON THE TRANSMISSION FLEX COUPLING GEAR, AT THE TRANSMISSION END OF SHAFT.  THE FAILURE OCCURRED IN NORMAL CRUISE FLIGHT.  AUTOROTATION LANDING MADE WITH NO DAMAGE TO AIRCRAFT. THE FLEX COUPLING SHOWED NO ABNORMAL WEAR OR DAMAGE.  NOTE:  THE DRIVESHAFT HAD ONE OVERTORQUE (110 PERCENT) INCIDENT. SHAFT WAS REMOVED FOR OVERHAUL AT THAT TIME.  TSO, 1,441.8 HOURS.
